# SDR OG52003F00002

- Difficulty date: January 17, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N299ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4496077
- Engine: Lyc O360*
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: 2300475
- Condition: Leaking
- Location: Heater
- Part time: 1,160 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT SQUACKED FUEL ODOR WHEN HEATER WAS TURNED ON.  UPON INVESTIGATION FOUND FUEL REQ. AND SHUT OFF VALVE WAS SPRAYING FUEL OUT OF WEEP HOLE WHENEVER HEATER WAS TURNED ON.  AD 2001-17-13 ADDRESSES LEAKAGE OF THIS UNIT BUT NOT IN THE AREA WHERE THIS ONE WAS LEAKING.  UNIT WAS REPLACED AND FUNCTION RETURNED TO NORMAL.  AD WAS SIGNED OFF BY MFG.
